Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Inflamed eye 9 months after cataract surgury

Inflamed eye 9 months after cataract surgury. Using Pred Forte 2 times a day 9 months after having a cataract removed, I am still having to use Pred Forte 2 times a day, or my becomes inflamed and extremely sensitive to light. I have had an antibiotic injection in my eye, and that helped somewhat for a month or so, along with the Pred. Now my vision is spotty, especially with a white background. The retinal dr suggested removing the lens and the capsul. I don't want to go there, if possible. Please help
Asked On : Tue, 1 Jun 2010
Answers:  2 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Dear Dan Walker, Thanks for the question. You seem to be sufferring from post operative chronic anterior uveitis for which steroids have to continuously used. But such long term steroid use can result in elevated Intra Ocular Pressure resulting in Glaucoma. First I would suggest you get the Eye Pressure checked by an ophthalmologist and if required start on IOP lowering drugs. Simultaneously you may also have to undergo systemic steroid therapy, either oral or depot preparations. Removal Of IOL is only the last resort and will significantly affect your vision.
Answered: Tue, 8 May 2012
I find this answer helpful
Ophthalmologist Dr. N. K. Misra's  Response
welcome to healthcaremagic portal
Removal of lens and capsule is a mutilating option,as it either leaves you with a anterior chamber implant or no implant.if there are signs of inflammation then a short course of oral steroids may be helpful.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor